Publication

Unbounded positive solutions for second order singular boundary value problems with derivative dependence on infinite intervals

Yan, Baoqiang
O'Regan, Donal
Agarwal, Ravi P.
Citation
Yan, Baoqiang; O'Regan, Donal; Agarwal, Ravi P. (2008). Unbounded positive solutions for second order singular boundary value problems with derivative dependence on infinite intervals. Funkcialaj Ekvacioj 51 (1), 81-106
Abstract
The existence of at least one unbounded positive solution and the existence of multiple unbounded positive solutions are established for the singular second-order boundary value problem p(t)(-1)(p(t)x'(t))' + Phi(t)f(t,x,px') = 0, 0 < t < +infinity, x(0) = 0, lim(t ->+infinity) p(t)x'(t) = 0, using the fixed point index, where f may be singular at px' = 0.
Funder
Publisher
Division of Functional Equations, The Mathematical Society of Japan (JST)
Publisher DOI
10.1619/fesi.51.81
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland